# SDR USAA2012081600016

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,289 hours, 40,153 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645270A
- Part serial: MA3064
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - NR 5 SPOILER INBOARD HINGE CRACKED.  REMOVED AND REPLACED SPOILER IAW B737 AMM 27-62-12.
